# SDR R61A2020120100828

- Difficulty date: November 27, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 27,590 hours, 19,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011433
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,022 hours, 11,143 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT MARKING SIGN AND PASSAGEWAY EMERGENCY LIGHTS ABOVE L1 DOOR INOPERABLE.  R & R NR 2 EMERGENCY LIGHT POWER UNIT, IAW AMM 33-50-01.
